# SDR AALA201702289011

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 66,547 hours, 24,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Damaged
- Location: L1 Door Slide
- Part time: 28,488 hours, 9,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GAUGE IS HARD TO READ. REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE.  AIRCRAFT WAS GROUNDED.
